# SDR AALA20150722007

- Difficulty date: March 17, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 68,699 hours, 35,918 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cooling Turbine
- Part number: 20495061
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, NO EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  WITH RT PACK ON PLACARD, PRESSURIZATION FLOW LIGHT ILLUMINATED.  NECESSARY TO ADVANCE LT THROTTLE TO 1.3 EPR TO KEEP LIGHT OUT, RETURNED.  R & R THE RT COOLING TURBINE IAW MCM 21-94-02.
